Go Back   CurlTalk > Hair > Growing out

Like Tree2Likes
  • 1 Post By beautyjunkie12
  • 1 Post By Keihs

Reply
 
LinkBack Thread Tools Display Modes
Old 09-04-2012, 07:25 PM   #1
 
belwillcoily's Avatar
 
Join Date: Dec 2009
Posts: 286
Question Biotin and headaches

Hello!

For those of you who have tried Biotin and then had to wind up "abandoning ship" (so to speak) from horrid and painful, migraine-like headaches, how soon after you started taking Biotin did you feel the massive discomfort of the headache? Was it right away or were you on it for a few days, weeks, months before the headache hit in all its splendor?

I've been taking a hair vitamin supplement with Biotin in it for 9 days today. I got what I thought was the beginnings of a sinus headache last night and I took my sinus medicine hoping it would be gone by morning. NOT! Today it's been off and on all day. It has lessened in intensity but I still feel this dull ache on my right temple that will not completely go away. I've been continuing to take my sinus medicine and it doesn't seem to be working. It then occurred to me that maybe the Biotin in the supplements I'm taking could be causing the headache? My sinus medicine has usually kicked in by now to knock the headache out. Now it's going on 24 hours since this headache started and it's annoying as well as painful.

Anyhoo, anyone who has experience with this, please jump in. Thanks!
__________________
Me Fascina El Pelo




Low Porosity; Medium Strands; Dense
belwillcoily is offline   Reply With Quote
Old 09-04-2012, 09:58 PM   #2
 
beautyjunkie12's Avatar
 
Join Date: Sep 2012
Posts: 25
Default

I'd leave it alone ASAP. What you're experiencing is the body's way of saying;"I don't like this stuff." I never taken the stuff but I've had family members who did and they complained about all sorts of crazy side effects while on it.

Sent from my SAMSUNG-SGH-I897 using CurlTalk App
Manuel likes this.
beautyjunkie12 is offline   Reply With Quote
Old 09-08-2012, 07:04 PM   #3
 
Johari's Avatar
 
Join Date: Sep 2011
Posts: 664
Default

Try not taking them so often maybe skip a couple of days and drink lots of water.
Johari is offline   Reply With Quote
Old 09-13-2012, 10:38 PM   #4
 
Join Date: Jul 2012
Posts: 435
Default

Drink lots of water and take a b-complex with it. If it doesn't work, maybe you should take a break or stop. How much are you taking?
Manuel likes this.
Keihs is offline   Reply With Quote
Old 09-18-2012, 11:19 AM   #5
 
itsKelCeeEee's Avatar
 
Join Date: Nov 2010
Posts: 1,075
Send a message via AIM to itsKelCeeEee Send a message via Skype™ to itsKelCeeEee
Default

You should stop. Your body doesnt like it, like someone else said. Try MSM or Fish Oil.
__________________

Big Chop: 11/25/09
Cottony/fluffy, medium/coarse, high density & porosity
SL - APL - BSB - BSL - MBL - WL - HL
itsKelCeeEee is offline   Reply With Quote
Old 09-18-2012, 09:59 PM   #6
 
puppitypup's Avatar
 
Join Date: Sep 2010
Posts: 115
Default

I took biotin three times and each time, I got excruciating migraines immediately after. I stopped. It is advisable to drink a lot of water beforehand to prevent this... But for me, it did nothing lol
__________________
3C, fine/med texture, normal porosity, high elasticity, very defined spiral

Holy Grail Products: TRESemme Naturals conditioner, my mango/shea butter mixture, Apricot Kernel Oil, Coconut Oil, EVOO & Cantu Shea Butter

Check out my blog: http://ricciolina.wordpress.com
puppitypup is offline   Reply With Quote
Old 09-30-2012, 07:01 PM   #7
 
PRINCETON's Avatar
 
Join Date: Apr 2011
Posts: 850
Default

Most people don't realize that every biotin pill is not the same.

The smaller the pill the best. The larger biotin pills are filled with unnecessary "proprietary" formula that causes skin to itch etc.

I have a 7500 mcg pill that is very tiny and I also have a brand that's a huge horse pill and only 5000 mcg.

I take the very tiny 7500 one I assume the majority of the pill is made up actual biotin.
PRINCETON is offline   Reply With Quote
Old 10-02-2012, 01:06 PM   #8
 
belwillcoily's Avatar
 
Join Date: Dec 2009
Posts: 286
Default

Update:
It turned out that it WAS a sinus headache; the pain had nothing to do with the biotin. Every now and then I get a really bad sinus headache that drags on and on and would probably rival anybody's migraine headache in pain intensity. That's the way it's always been for me and probably always will be...
Anyhoo, my sinus meds finally kicked in and it's been smooth sailing since.
; )
__________________
Me Fascina El Pelo




Low Porosity; Medium Strands; Dense
belwillcoily is offline   Reply With Quote
Reply

Thread Tools
Display Modes



Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 09:46 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com